MathSciNet Relay Station
MathSciNet bibliographic data
MR1926659 (2003g:49024) 49J52
Burke, J. V.; Lewis, A. S.; Overton, M. L. Approximating subdifferentials by random sampling of gradients. Math. Oper. Res. 27 (2002), no. 3, 567–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement